# SDR PCAA0201006

- Difficulty date: January 4, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 32,709 hours, 35,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Jumper
- Part number: 30242
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, EMERGENCY FLOOR LIGHTING FOUND TO HAVE AN INOPERATIVE SEGMENT.  ONE BROKEN JUMPER REPLACED, ANOTHER JUMPER WAS RESECURED.  ALSO, CLEAR LENS COVER REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
